MathSciNet Relay Station
MathSciNet bibliographic data
MR644669 22E50 (12B27)
Gelbart, S. S.; Knapp, A. W. $L$-indistinguishability and $R$ groups for the special linear group. Adv. in Math. 43 (1982), no. 2, 101–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement